About a year and a half ago I did a sleep study and was diagnosed with narcolepsy. First, they advised me to try several different stimulants, but each one made me go insane. I shook constantly, I went from smoking a little less than a pack a day to 2 full packs a day, I talked constantly, I was panicky, etc. Then, my doctor suggested Xyrem. Here's where things got bad. I took it as prescribed, slowly building up my dosage, until I got addicted to the feeling it gave me before I fell asleep. Not only that, but it made me throw up every morning at least once, and the only way to make the nausea go away was to take another dose and go back to sleep. I was only on Xyrem for 3 1/2 months, because at the end I was taking 5-6 doses a day, and sleeping my life away. Once I stopped taking it, it became impossible for me to sleep. I've tried every drug out there and they all either work for some time and then stop because my tolerance builds or don't work at all. I am now taking 2 mg of klonapins and 100 mg of seroquel. I NEED to nap almost every day. When it gets to the middle of the day, I can't keep my eyes open. But in order to actually fall asleep, I have to take some kpins. I can take 2 kpins in the middle of the day and nap for an hour, and it only takes about 20 mins to fall asleep. At night, I take 2 mg and 100 of seroquel and it takes anywhere from 1-3 hours for me to fall asleep. I can't sleep without taking some kind of prescription medication. None of the drug store sleeping pills do anything at all. I believe that my Xyrem abuse really messed up my head. I don't want to have to be this medicated for the rest of my life, or worry about running out of my prescriptions early because I need to take extra sometimes for the rest of my life. I just want to be able to sleep normally again. I've tried 6 different doctors and no one can help me. When I try to sleep without medicine, I get anxious, sweaty, I can lay still, and I lay there for hours and honestly it feels like torture. Please, someone help me. I have tried everything, and it's getting to the point that I frequently have suicidal thoughts because I don't want to live like this forever. Please help me.